# SDR SWIA2019122647104

- Difficulty date: December 22, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 43,939 hours, 37,332 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LOSS OF NR 1 ENGINE AND LOUD BANG. ENGINE ITT WAS IN THE RED FOR ABOUT 15-20 SECONDS WITH NEEDLE FLUTTERING AT THE BOTTOM OF THE GAUGE. N1 AND N2 SPOOLED DOWN DURING THE FAILURE. CREW WAS NOT ABLE TO IDENTIFY ANY MESSAGES. AFTER ENGINE RESTARTED, ALL INDICATIONS NORMAL UNTIL LANDING. EMERGENCY TRUCKS REPORTED FLAMES FROM THE NR 1 ENGINE ON SHORT FINAL. FLIGHT 5669.   REMOVED AND REPLACED LEFT ENGINE ASSEMBLY IN REF TO THE AMM  AND TASK CARD. OPS AND LEAK CHECK GOOD AT THIS TIME.
